# SDR UALA2011102105702

- Difficulty date: October 21, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 49,978 hours, 14,076 cycles
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Cable
- Condition: Damaged
- Location: Slat System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/E SLAT ASYM DISPLAY, AIR TURNBACK.  ACCOMPLISHED TROUBLESHOOTING PER MM.  FSEU NR 1 SHOWS SLAT LOSS 317 ON FLIGHT LEG "0".  FSEU NR 2 BITE SHOWS SLAT LOSS 337 ON EXISTING FAULTS.  FOUND LT INBD SLAT LOSS SWITCH CABLE DAMAGED WITH TEFLON COATING JAMMED UP INSIDE TUBE.  REPLACED CABLE.  LT WING OTBD SW CABLE SPRING MECHANISM WRAPPED INCORRECTLY.  LEFT INBD SLAT LOSS WHITE HOOK SPRING IS WRONG PART (TOO LONG) PER IPC. REPLACED HOOK SPRING. AFTER OPEN LT WING OTBD PANEL FOR OTBD SLAT LOSS SWITCH FOUND TRIGGERED ALSO. FOUND HOOK SPRING CATCHING ON COIL SPRING AND COIL SPRING ORIENTATED INCORRECTLY, REPLACED COIL SPRING & HOOK SPRING.  REPLACED SPRING & HOOK FOR RT INBD LE SLAT LOSS SWITCH WITH CORRECT CONFIG PARTS, OP CHECKED GOOD. NO BINDING, NO FAULTS.
